MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 46/6 PCC MECA

QUICK-SET PARADIGM; UNO QUICK-SET 46/6 PCC MECA
Model Number MMT-394
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states the patient reported that there were three sets in the last 2 weeks now, in which the tubing separated from the quick release/ site connector.Initially, she thought it was of her because as she was sleeping when it happened, but the rest of the infusion sets had detached from the site when she was just sitting.Further, she just noticed it when she smelt an insulin and felt that her pants got wet by the insulin.The site location was her abdomen and the pump was located on the belt line.The infusion had been used for one day.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Further, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, her blood glucose level was 134 mg/dl.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 46/6 PCC MECA
MDR Report Key10972832
Report Number3003442380-2020-00467
Device Sequence Number16341318
Product Code FPA
UDI-Device Identifier05705244006218
UDI-Public05705244006218
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2021
Device Model NumberMMT-394
Device Lot Number5233494
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/08/2020
Patient Sequence Number1